I am currently taking 50mg sertraline for anxiety and depression, found my sleeping pattern ruined over the last few months, not sure if its to do with the national lockdown and having my business closed or the medication, has anyone else had the same problems?
Sleep problems with sertraline?
Question posted by thomashughes93 on 19 Jan 2021
Last updated on 20 January 2021 by Dottie25
When I took Zoloft, my dreams were very vivid and I was reacting to the events of the dreams as if they were real, answering out loud, waking up every 2 hrs, etc. The dreams were almost like hallucinations and seemed too real. I also always woke up with a headache and anxiety attacks. I wasn’t on it very long, but it took a long time to leave my system. Dream issues are a common side effect.
I've been on Zoloft/sertraline for over 30 years. (100mg) and never found the cause of sleep problems. A lot of things can trigger insomnia. Hope it gets better for you.
Of course the current pandemic affects everyone in different ways.
Now, insomnia affects up to 21% of people taking this antidepressant and it is considered a very common side effect, do let your Dr. know when you can, perhaps he/she can prescribe a sleeping aid.
Take care, masso
- Sertraline uses and safety info
- Sertraline prescribing info & package insert (for Health Professionals)
- Side effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.